| Model Number |
MMT-523LNAP |
| Medical Device Problem Codes |
Mechanical Problem (1384); Obstruction of Flow (2423)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/04/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
Information received by medtronic indicated that the insulin pump had motor error alarm.Customer was able to clear alarm and complete pump rewind.Customer did not report an motor position encoder error alarm.The customer stated that the drive support cap was normal.Customer stated that insulin pump had no delivery alarm.No harm requiring medical intervention was reported.The insulin pump will not be returned for analysis.